MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ABBOTT MEDICAL FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number A-FASE-DF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At the end of a wpw procedure in the ra with the ensite x system and the flexability ablation catheter, the patient experienced an st elevation.A coronary angiography was performed and a stent was implanted due to an occlusion of the posterolateral rca.The physician is unsure of the exact cause of the st elevation, potentially thermal trauma of the rf energy near the coronary sinus.The physician stated there was no malfunction of the catheter.The patient is in stable condition.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One bi-directional, curve d-f, flexability sensor enabled ablation catheter was received for evaluation.Electrodes 1-4, the magnetic sensor, and the thermocouple met specifications during electrical testing with no open or short circuits detected.In addition, the catheter met specifications during temperature testing and was able to be flushed.The batch record was re-viewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown.

Brand Name
FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23796308
Report Number3008452825-2025-00660
Device Sequence Number10476967
Product Code OAD
UDI-Device Identifier05415067020062
UDI-Public(01)05415067020062(10)11048080(17)280831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-FASE-DF
Device Catalogue NumberA-FASE-DF
Device Lot Number11048080
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown